Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 425, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2016, 6:46 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 6:46 PM CDT (23:46 UTC)
- Expired
- May 27, 2016, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garfield County, OK, Kingfisher County, OK, Logan County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 77 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
938
WUUS54 KOUN 272346
SVROUN
OKC047-073-083-103-280030-
/O.NEW.KOUN.SV.W.0425.160527T2346Z-160528T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF LOVELL...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...FAIRMONT...DOUGLAS...LUCIEN AND HAYWARD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3604 9770 3631 9782 3646 9740 3621 9725
TIME...MOT...LOC 2346Z 242DEG 21KT 3611 9768
HAIL...1.25IN
WIND...60MPH
$$
SIX1 follow-up statement
567
WWUS54 KOUN 280012
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT FRI MAY 27 2016
OKC073-280021-
/O.CAN.KOUN.SV.W.0425.000000T0000Z-160528T0030Z/
KINGFISHER OK-
712 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINGFISHER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED EAST OF THE AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3606 9766 3637 9765 3646 9740 3621 9725
TIME...MOT...LOC 0011Z 261DEG 26KT 3613 9754
$$
OKC047-083-103-280030-
/O.CON.KOUN.SV.W.0425.000000T0000Z-160528T0030Z/
LOGAN OK-NOBLE OK-GARFIELD OK-
712 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN LOGAN...SOUTHWESTERN NOBLE AND SOUTHEASTERN GARFIELD
COUNTIES...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MARSHALL...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PERRY...COVINGTON...MARSHALL...LUCIEN AND HAYWARD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3606 9766 3637 9765 3646 9740 3621 9725
TIME...MOT...LOC 0011Z 261DEG 26KT 3613 9754
HAIL...1.50IN
WIND...60MPH
$$
SIXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:29 PM CDT, 17 minutes earlier.
Area forecast discussion, May 27, 6:29 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Norman OK 629 PM CDT FRI MAY 27 2016 .DISCUSSION... Severe thunderstorms remain possible mainly near and east of I-35 through 10 PM this evening. A broken line of strong to severe thunderstorms from Blackwell to Oklahoma City to Pauls Valley will continue to move east and northeast over the next few hours. Large hail up to golf ball size is the main hazard...though damaging winds up to 60 mph and heavy rainfall which could cause localized flooding are possible as well. The tornado potential remain very very low due to the lack of sufficient low level shear...generally 15 KT or less. The aviation discussion for the 00z tafs is below. mbs && .AVIATION... Overall...think VFR conditions will occur. Isolated to numerous thunderstorms will affect KOKC...KOUN...and KPNC through 02z bringing strong wind gusts...brief mvfr or lower conditions...and possibly some hail. Patches of fog with MVFR or lower conditions may form near KOKC...KOUN...and KPNC 06-16z. Confidence of occurrence remains fairly low. However...added MVFR conditions at these sites during this time frame. MBS && .PREV DISCUSSION... /issued 255 PM CDT FRI MAY 27 2016/ DISCUSSION... Scattered thunderstorms...some possibly severe...expected late this afternoon and early evening. Greatest chance for severe reports expected over northwest Oklahoma where wind potential will exist with storms coming out of panhandle (associated with mid level front) and over north-central Oklahoma ahead of diffuse frontal boundary/dryline. Northern portions of Oklahoma will be influenced less by inversion/subsidence from remnant Texas MCS. storms near and south of I-40 are expected to be more isolated in nature. Pops will continue into the evening and overnight hours as mid level trough progresses over the region. Thunderstorm chances will be mainly confined to far southern/southeast portions of CWA Saturday. Most models consistent in showing signal for weak mid level wave passing over Southern Rockies helping to induce scattered to numerous showers and storms late Sunday into Monday. Next upper trough approaches next week with moist airmass in place to support potential for another wet week. Flow will not be overly strong based on longer term models with main concern through the week being threat of flooding rains. && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 11/11/17
Hazardous weather outlook, May 27, 12:10 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1210 PM CDT FRI MAY 27 2016 OKZ004>048-050>052-TXZ083>090-281345- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1210 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS EAST OF LINE EXTENDING FROM FREEDOM...TO WEATHERFORD...TO LAWTON...AND NORTH AND WEST OF A LINE FROM DUNCAN TO SULPHUR...TO SEMINOLE. ACROSS THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS...THERE IS A MARGINAL RISK OF SEVERE STORMS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 2 PM TO 10 PM. IMPACTS... STORMS MAY PRODUCE: VERY HEAVY RAINFALL...LEADING TO AREAS OF FLOODING. HAIL UP TO THE SIZE OF GOLF BALLS OR SLIGHTLY LARGER. WIND GUSTS 60 TO 70 MPH. DISCUSSION... WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AS AN UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. STRONG SHEAR AND MODEST INSTABILITY MAY RESULT IN A FEW SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY WITHIN THE SLIGHT RISK AREA. MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY MID EVENING. .HEAVY RAINFALL... FLOODING WILL BE LIKELY WHERE THUNDERSTORMS MOVE SLOWLY...AND WHERE HEAVY RAINFALL HAS OCCURRED RECENTLY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED EACH DAY. THERE IS A MARGINAL RISK OF SEVERE STORMS OVER SOUTHEAST OKLAHOMA ON SATURDAY...AND OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY. STRONG STORMS WILL BE POSSIBLE THROUGH THURSDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOWER. .HEAVY RAIN... LOCALIZED FLOODING WILL REMAIN A CONCERN THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 27, 6:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 3 NW TONKAWA 36.71N 97.35W
05/27/2016 E1.50 INCH KAY OK TRAINED SPOTTER
&&
OUNLocal storm report, May 27, 6:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL YUKON 35.50N 97.74W
05/27/2016 E1.75 INCH CANADIAN OK EMERGENCY MNGR
&&
OUNLocal storm report, May 27, 6:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 SW MOORE 35.33N 97.50W
05/27/2016 E1.00 INCH CLEVELAND OK EMERGENCY MNGR
&&
OUNLocal storm report, May 27, 6:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 SE YUKON 35.48N 97.72W
05/27/2016 E2.25 INCH CANADIAN OK PUBLIC
&&
OUNSpecial weather statement, May 27, 6:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 643 PM CDT FRI MAY 27 2016 OKZ012-013-018>020-280015- NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK- 643 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN LOGAN...WEST CENTRAL PAYNE...NORTHEASTERN KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 715 PM CDT... AT 639 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF LOVELL...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED 3 MILES SOUTH FAIRMONT. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3596 9776 3634 9787 3647 9750 3612 9725 TIME...MOT...LOC 2339Z 242DEG 21KT 3608 9773 SIX
Local storm report, May 27, 6:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL MOORE 35.34N 97.49W
05/27/2016 E1.75 INCH CLEVELAND OK PUBLIC
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | OUN | Beckham | 26 min |
| May 26, 7:22 PM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 26, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 43 min |
| May 26, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 42 min |
| May 26, 7:58 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper | 3 hr |
| May 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 50 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 47 min |
| May 26, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 26, 8:24 PM CDT | Tornado Warning | OUN | Ellis | 36 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 52 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 40 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 37 min |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 47 min |
| May 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 31 min |
| May 26, 9:01 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 33 min |
| May 26, 9:08 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| May 26, 9:30 PM CDT | Tornado Warning | OUN | Roger Mills | 30 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 45 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 26, 9:59 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 35 min |
| May 26, 10:14 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more | 46 min |
| May 26, 10:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 26 min |
| May 26, 10:41 PM CDT | Flash Flood Warning | OUN | Comanche | 2 hr |
| May 26, 10:42 PM CDT | High Wind Warning | OUN | Caddo, Canadian, Grady | 78 min |
| May 26, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| May 26, 10:57 PM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 26, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 28 min |
| May 26, 11:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 26, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 41 min |
| May 27, 12:10 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 35 min |
| May 27, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 27, 4:23 AM CDT | Special Weather Statement | OUN | Carter, Love | 67 min |
| May 27, 4:53 AM CDT | Areal Flood Advisory | OUN | Carter, Love | 37 min |
| May 27, 5:02 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| May 27, 7:32 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Love, Murray | 58 min |
| May 27, 2:02 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 27, 2:25 PM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 27, 2:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 27, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| May 27, 3:48 PM CDT | Areal Flood Advisory | OUN | Grant | 117 min |
| May 27, 3:54 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 38 min |
| May 27, 4:26 PM CDT | Special Weather Statement | OUN | Comanche | 34 min |
| May 27, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 35 min |
| May 27, 4:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 27, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| May 27, 4:51 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:15 PM CDT | Special Weather Statement | OUN | Stephens | 45 min |
| May 27, 5:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 27, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 45 min |
| May 27, 5:36 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 27, 5:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 44 min |
| May 27, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 41 min |
| May 27, 6:11 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 49 min |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 27, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 38 min |
| May 27, 6:27 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 40 min |
| May 27, 6:43 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 27, 6:45 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 52 min |
| May 27, 6:57 PM CDT | Special Weather Statement | OUN | Garvin | 48 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.